# SDR 96ZZZX4158

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Mooney M22
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Casting
- Part number: 3431
- Condition: Creep
- Location: Altimeter
- Component: Unitedinst, 593RPA56
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE END SHAKE ON THE THREE CRITICAL MECHANISM SHAFTS WERE MEASURED.  TWO OF THE SHAFTS HAD END SHAKES OF .0003 INCH.  AN ALERT SERVICE BULLETIN PUT OUT BY THE MANUFACTURER INDICATED THAT AN END SHAKE OF .0004 INCH OR LESS WOULD CAUSE POINTER HANG-UP AT THE LOW OPER TEMPERTURE.
